you have pruritus
do you have dry skin or eczema?
hang on, the work up for pruritus is very long and complicated.
hi are you there?
What is pruritus does it have anything to do with nerves in my feet. I have hip replacements 2 years ago.
well most of the time pruritus is a systemic problem, that means it is everywhere, but you only itch or have symptoms in your feet and hands.
I didn't get the answers that I expected
there are so many causes, there are kidney, liver, blood,
what answer did you expect?
did you expect me to tell you that you have a fungus?
What is causing this. I just had blood work and everything was normal.
what blood work did you have?
it can come from medicines you take, it can come from gallbladder disease
No I do not have a fungus. I know that. I have never had any kind of fungus. A compllete blood work and I had her to check my liver and it didn't show any thing wrong
do you have congestive heart failure?
heart disease of any sort?
I had my gallbadder taken out years ago. If i have any kind of heart disease I don't know it. Is this a symptom of heart disease.
it can be if your feet swell at all, do your feet swell if you stand all day?
No and I do stand on my feet most of the day. I do notice that they itch more when I sit down at night or when I go to be
do you hands seem a bit swollen when you awake in the morning?
have you noticed any numbness in your feet or hands ?
so there is also the idiopathic form of pruritis, which is to say, we don't know but you itch.....
have you tried any meds for it?
you can read about the idiopathic form on that webpage i sent you
if you are interested
no, the nurse practioner that took my blood said she thought it was because I had hip replacements, but that was 2 years ago.
why would you have itching in your hands from hip replacements.....?
no you have some distal process as in neuropathy or some systemic form that causes you to itch distally, it can be vascular disease, it can be endocrinologic disease like thyroid disease or an autoimmune problem etc......
I cannot percieve how your hip replacements would make you itch unless you were rejecting them
Where is the webpage you sent did you send it to my email address? I don;\'t know she said because they cut a nerve when he does the operation
and I hope you are not they are metal
here is the webpage again, everything you ever wanted to know about itching
just click on that ok?
now have you tried capsaicin creme???
that is what I would recommend for a trial, you can buy it over the counter, low strength type, 0.25% for starters, rub it on your hands and feet each night, it will burn for a few days, then no more itch..
HI. the way you figure out the cause of your pruritus is to go down the list of possible causes and eliminate them one by one. Any good Doctor in Internal Medicine can do this. Again, if you print out that article that I left with you, it lists all the causes, print it out and take it to your regular doctor and ask him if I could have any of these conditions. That is how I would approach this problem. Now the creme I suggested is to treat itching no matter what the cause, you don't have to know the cause, because the way this creme works is to deplete the chemical in the skin that causes itch. It burns when you first put it on for the first few times, but then you should note that you are not itching in the locations that you put the creme. It is not for a rash. There are also medicines like Atarax or hydroxyzine that you need a prescription for , that will also treat itching from almost any cause. But you still want to figure out the cause and fix it or you will continue to itch, do you understand? these meds do not cure itching they just treat it so you don't itch but that is not a cure, and probably will only make you more comfortable with Less itching. So you need the cause. Please just do me a favor and print out that article and then take it to your doctor., that ought to take care of it. good luck Dr Frank T.
Now you should not be billed for this from me unless you hit the accept button, when you do that, then the company takes an amount from your credit card and gives me a part of that fee. I have no control over that. I hope that I helped you get this problem fixed. Dr Frank T.